MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OSTEORAPTOR CRVD 2.3 SA UB COBRD BLUE; STAPLE, FIXATION, BONE

SMITH & NEPHEW, INC. OSTEORAPTOR CRVD 2.3 SA UB COBRD BLUE; STAPLE, FIXATION, BONE
Catalog Number 72203290
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a glenoid labrum repair surgery, the anchor broke.A backup device was used to complete the surgery.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
One 2.3 osteoraptor inserter and one 18 inch piece of ultrabraid suture were returned for evaluation.Anchor was not returned.Visual assessment of the inserter showed no abnormalities.The suture has been wrapped around the inserter shaft, removal of the suture showed no abnormalities.With limited clinical details provided and lack of anchor no root cause can be determined.

Brand Name
OSTEORAPTOR CRVD 2.3 SA UB COBRD BLUE
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8021589
Report Number1219602-2018-01466
Device Sequence Number1434543
Product Code JDR
UDI-Device Identifier00885554022254
UDI-Public00885554022254
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2022
Device Catalogue Number72203290
Device Lot Number50683650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer10/29/2018
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient Weight80